# SDR IPXA2022100486839

- Difficulty date: October 4, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N346UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37868
- Aircraft time: 27,200 hours, 9,814 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cockpit Exhaust
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD EQ EXH FAN STATUS FAUL ODOR IN COCKPIT. DEFERRED IAW MEL # 21 58 4 2 1 DMP C/W.R/R FWD EQUIP COOLING EXIT FAN PER AMM 21-58-06-004-133 & 21-58-404-146. LEAK CK AND OPS CK GOOD.  ORIG SUB DATE:  10/5/2022
